We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Excedrin Extra Strength - 100 Caplets

    Product ID: 900708

    Excedrin Extra Strength - 100 Caplets

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $14.95
    Select
    2 
    $29.90
    Select
    3 
    $44.85
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Acetaminophen, Aspirin and Caffeine
    • Temporarily relieves minor aches and pains
    • 100 Caplets

    This item is on a manufacturer back order.

    Active Ingredient

    Acetaminophen 250mg...........Pain Reliever

    Aspirin 250mg...........Pain Reliever

    Caffeine 65mg...........Pain Reliever Aid


    Uses

    For relief of pain and pains due to:

    - Minor aches and pains


    Warnings

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

    Stop use and ask a doctor if:

    - new symptoms occur

    - redness or swelling is present

    - pain gets worse or lasts more than 10 days

    - fever gets worse or lasts more than 3 days

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Directions

    Do not take more than directed.

    Drink a full glass of water with each dose

    Adults and children 12 years and older:

    - take 2 CAPLETS every 6 hours as needed; do not take more than 8 CAPLETS in 24 hours

    Children under 12: ask a doctor


    Other Information

    - Store at room temperature.

    - For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.

    * This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc., owner of the registered trademark Tylenol®.


    Inactive Ingredients

    Croscarmellose soidum, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, sodium lauryl sulfate, stearic acid, titanium dioxide.


    Questions

    For more information on this product, please call 1-877-OHM-LABS.

    Healthcare savings, delivered

    Our Happy Customers

    • “I order from HealthWarehouse.com for all my allergy needs and other medications. I am never disappointed in the service. Thanks HealthWarehouse! I depend on you and you are always there for me. I recommend this site to al...”

      Robin F. 

    • “I am a Physician and I have used their services multiple times. The staff is very Professional when asking questions. The Quality if Perfect. The Prices are the best I have found. The Delivery is fast and very well priced”

      Kent. 

    • “Trusted pharmacy. HealthWarehouse prices are the most economical of any online pharmacy. That's what I found to be true. I've been buying my rx for years and for what I use that are the best.”

      Frank. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy